Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 69, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 9, 2013, 2:07 PM MDT for 4 counties in New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2013, 2:07 PM MDT (20:07 UTC)
- Expired
- Aug 9, 2013, 4:00 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 105 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131 WGUS55 KABQ 092007 FFWABQ NMC028-039-043-049-092200- /O.NEW.KABQ.FF.W.0069.130809T2007Z-130809T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 207 PM MDT FRI AUG 9 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO EXTREME SOUTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO NORTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 400 PM MDT * AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 14 MILES WEST OF SANTA CLARA PUEBLO...OR ABOUT 6 MILES NORTHWEST OF LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. EXPECT 1 TO 1.5 INCHES FROM THIS STORM. THIS WILL IMPACT THE NORTHERN LAS CONCHAS BURN SCAR INCLUDING BUT NOT LIMITED TO SANTA CLARA CANYON. LAT...LON 3600 10609 3591 10608 3591 10644 3600 10644 $$ 50
2 follow-up statements
645 WGUS75 KABQ 092055 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MDT FRI AUG 9 2013 NMC028-039-043-049-092200- /O.CON.KABQ.FF.W.0069.000000T0000Z-130809T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA- 255 PM MDT FRI AUG 9 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR EXTREME SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE...NORTHEASTERN SANDOVAL AND NORTHERN LOS ALAMOS COUNTIES... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT PRODUCED THE VERY HEAVY RAIN HAS WEAKENED HOWEVER RAINFALL AMOUNTS HAVE RANGED BETWEEN 1 TO 1.5 INCHES AND A FLOW OF WATER IS EXPECTED ALONG SANTA CLARA CANYON. LOCATIONS IMPACTED INCLUDE... RURAL NORTHEASTERN SANDOVAL COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD CROSSINGS EVEN HOURS LATER. && LAT...LON 3600 10609 3591 10608 3591 10644 3600 10644 $$ 50
825 WGUS75 KABQ 092201 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 401 PM MDT FRI AUG 9 2013 NMC028-039-043-049-092210- /O.EXP.KABQ.FF.W.0069.000000T0000Z-130809T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA- 401 PM MDT FRI AUG 9 2013 ...FLASH FLOOD WARNING HAS EXPIRED FOR EXTREME SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE...NORTHEASTERN SANDOVAL AND NORTHERN LOS ALAMOS COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE ALONG SANTA CLARA CANYON...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3600 10609 3591 10608 3591 10644 3600 10644 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 11:06 AM MDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 9, 11:06 AM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1106 AM MDT FRI AUG 9 2013 .AVIATION... 18Z TAF CYCLE MID LEVEL INSTABILITY INCREASING OVER WRN NM THIS MORNING...LEADING TO A FEW HIGH BASED -TSRA. THIS MID-LEVEL COOLING IS EXPECTED TO COMBINE WITH DAYTIME HEATING AND SLIGHTLY MORE LOW AND MID LEVEL MOISTURE TO PRODUCE A ROUND OF MAINLY SCATTERED CONVECTION OVER CENTRAL AND NRN NM THIS AFTERNOON. STEERING FLOW WILL TAKE SHOWERS AND STORMS NORTHEASTWARD AROUND 10-15KTS. MODERATE TO STRONG LINE OF STORMS WILL DEVELOP ALONG/NEAR THE CENTRAL MTN CHAIN AND WORK EWD OUT ONTO THE PLAINS THROUGH THE EVENING HOURS. EAST WINDS WILL DEVELOP ONCE AGAIN THROUGH THE CANYONS OF THE CENTRAL MOUNTAIN CHAIN LATE THIS EVENING....MAINLY IMPACTING KABQ AND KSAF THROUGH THE OVERNIGHT HOURS. 33 && .PREV DISCUSSION...330 AM MDT FRI AUG 9 2013... SURFACE FRONT HAS RIPPED THROUGH THE EASTERN PLAINS AND HAS REACHED THE TX BORDER. PATCHY LOW CLOUDS BEHIND IT OVER THE NORTHEAST/EAST CENTRAL. AT THE SAME TIME...WEAK UPPER FEATURE SPAWNED A FEW SHOWERS AND THUNDERSTORMS ALONG AND WEST OF THE CONTDVD BEFORE MIDNIGHT...AND ISOLD CELLS PERSIST WITH ONE SHOWING UP OVER SOCORRO COUNTY ATTM. SO THE CURRENT CONDITIONS WOULD POINT TO AN ACTIVE DAY FOR CONVECTION. UPPED POPS OVER WHAT WAS IN THE GRIDS FOR TODAY/TONIGHT...WITH MUCH OF THE FOCUS ON THE CENTRAL MT CHAIN AND ADJACENT HIGHLANDS AS WELL AS THE WESTERN/NORTHERN HIGHER TERRAIN AS LOW LEVEL UPSLOPE FLOW DEVELOPS. A GUSTY EAST WIND INTO THE RGV TONIGHT WILL SET UP ANOTHER BUSY DAY SATURDAY. ANOTHER WEAK DISTURBANCE MAY ALSO MAKE IT/S WAY OVER THE STATE FROM WEST TO EAST. 00Z NAM DEVELOPS A QPF BOMB OVER PORTIONS OF THE CENTRAL HIGHLANDS/SOUTH CENTRAL MTS/EAST CENTRAL AND SOUTHEAST PLAINS SATURDAY AFTERNOON/NIGHT. NUDGED POPS TO ACCOUNT FOR THAT POSSIBILITY BUT LATER SHIFTS MAY WANT TO CONSIDER FURTHER TWEAKS. STEERING FLOW WEAKENS SATURDAY OVERALL SO POTENTIAL FOR LOCALLY HEAVY RAINS MAY BE AMPLIFIED...ALONG WITH FLASH FLOODING THREAT. LATER SHIFTS MAY ALSO WANT TO CONSIDER A FLASH FLOOD WATCH. LOOKS LIKE RAIN CHANCES SHIFT MORE TO THE WEST AND SOUTH SUNDAY AS THE UPPER HIGH CENTER BEGINS TO NUDGE ITS WAY WESTWARD AND A SURFACE LEE TROUGH STARTS TO DEVELOP. HIGHS TODAY THROUGH THE WEEKEND NEAR TO BELOW AVERAGE. UPPER HIGH CONTINUES TO SHIFT OVER SOUTHERN NEW MEXICO EARLY NEXT WEEK...ALLOWING FOR A DOWNWARD TREND IN CONVECTION AND WARMER HIGHS. A WEAK FRONT AROUND THE MIDDLE OF NEXT WEEK...COUPLED WITH NORTHWEST FLOW COULD INCREASE CONVECTION FOR THE NORTHEAST/EAST CENTRAL. LATEST ECMWF SHIFTS THE UPPER RIDGE TO OUR WEST AND BUILDS IT OVER THE GREAT BASIN SO YOU KNOW WHAT THAT MEANS. .FIRE WEATHER... CONVECTIVE ACTIVITY IN NORTHEAST NM LAST EVENING PUSHED A MESOSCALE COLD POOL TOWARD THE CENTRAL MOUNTAINS...AND IT BROUGHT A SUBTLE INCREASE IN DEWPOINTS TOWARD THE BARRIER AND STRUGGLED TO SEEP INTO THE RIO GRANDE VALLEY. EAST SOUTHEAST WINDS WILL CONTINUE TO SLOWLY TRANSPORT SLIGHTLY BETTER BOUNDARY LAYER MOISTURE TOWARD THE DIVIDE TODAY...GRADUALLY OVERCOMING SOME OF THE DRIER AIR THAT HAD WORKED IN YESTERDAY. TEMPERATURES WILL RUN JUST SHY OF AVERAGE IN THE NORTHEASTERN ZONES TODAY WITH NEAR NORMAL READINGS ELSEWHERE...AND MINIMUM RH VALUES WILL STAY AOA 25 PERCENT OVER MOST AREAS OUTSIDE OF THE SAN JUAN BASIN AND NORTHWEST PLATEAU. A RESURGENCE OF EASTERLY MOIST SURFACE FLOW IS THEN EXPECTED TONIGHT WITH A HEALTHY DOSE OF CONVECTION EAST OF THE CENTRAL MOUNTAIN CHAIN LIKELY ENHANCING THE PROGRESSION. THIS WILL LIKELY LEAD TO GUSTY EAST GAP/CANYON WINDS IN FAVORED LOCALES NEAR THE CENTRAL VALLEYS TONIGHT AND EARLY SATURDAY MORNING. RH RECOVERY WILL BE EXCELLENT IN THE EASTERN HALF OF THE FORECAST AREA TONIGHT WITH THE NORTHWEST CORNER REMAINING THE ONLY PLACE THAT STRUGGLES TO REACH 60 PERCENT. BETTER BOUNDARY LAYER MOISTURE WILL BE IN PLACE FOR SATURDAY...AND THE UPPER LEVEL PATTERN WILL ALSO TURN MORE CONDUCIVE FOR A TRANSPORT OF ANY AVAILABLE SUBTROPICAL MID LEVEL MOISTURE FROM THE SOUTH. WHILE MOISTURE FIELDS DO NOT LOOK EXCESSIVELY HIGH...IT STILL LOOKS LIKE AN ACTIVE AND WET WEEKEND WITH SCATTERED TO NUMEROUS SLOW-MOVING STORMS. THIS WILL PRECLUDE ANY FIRE WEATHER CONCERNS. AS NEXT WEEK UNFOLDS...THE UPPER LEVEL HIGH WILL BUILD CLOSER TO NM. THIS COULD SUPPRESS STORMS TO SOME DEGREE...BUT ENOUGH MOISTURE SHOULD STAY IN PLACE FOR ISOLATED TO SCATTERED COVERAGE EACH DAY. TEMPERATURES WILL CREEP BACK UP TOWARD AVERAGE IF NOT SLIGHTLY ABOVE BY THE END OF THE WEEK...AND FOR NOW THE FORECAST MODELS ARE NOT AS AGGRESSIVE WITH THE BACK DOOR FRONT IN THE NORTHEASTERN PART OF THE STATE ON TUESDAY. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && SHY
Hazardous weather outlook, Aug 9, 6:00 AM MDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI AUG 9 2013 NMZ501>540-101200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT FRI AUG 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND STORMS...SOME WITH HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING...WILL BE FOCUSED OVER THE HIGHER TERRAIN AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. RECENT WILD FIRE BURN SCARS IN THESE AREAS OF NEW MEXICO WILL ALSO EE SUSCEPTIBLE TO FLASH FLOODING. IN ADDITION...THERE IS POTENTIAL FOR ISOLATED STRONG STORMS OVER THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS WITH PENNY TO NICKEL SIZE HAIL AND WIND GUSTS TO AROUND 55 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SLOW MOVING THUNDERSTORMS...SOME WITH LOCALLY HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING...WILL BECOME MORE NUMEROUS OVER WESTERN AND CENTRAL NEW MEXICO SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...FLOODING OR ANY SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
In the hours before
Special weather statement, Aug 9, 1:23 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 123 PM MDT FRI AUG 9 2013 NMZ511-517-092000- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY- 123 PM MDT FRI AUG 9 2013 ...STRONG THUNDERSTORM MOVING OVER THE NORTHERN PORTION OF THE LAS CONCHAS BURN SCAR... AT 117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER 9 MILES NORTHWEST OF LOS ALAMOS. MOVEMENT WAS EAST/NORTHEAST AT 8 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTH CENTRAL RIO ARRIBA COUNTY...RURAL EXTREME NORTHWESTERN SANTA FE COUNTY...RURAL NORTHEASTERN SANDOVAL COUNTY AND RURAL NORTHERN LOS ALAMOS COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3609 10629 3589 10621 3589 10646 3602 10651 TIME...MOT...LOC 1923Z 227DEG 6KT 3599 10640 50
Local storm report, Aug 9, 1:47 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
147 PM MDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 SW SANDIA PARK 35.16N 106.38W
08/09/2013 E1.00 INCH BERNALILLO NM PUBLIC
&&
EVENT NUMBER ABQ1301292
ACSpecial weather statement, Aug 9, 2:02 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 202 PM MDT FRI AUG 9 2013 NMZ518-521-092030- SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- 202 PM MDT FRI AUG 9 2013 ...STRONG THUNDERSTORM MOVING OVER SANDIA PARK AREA... AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER NEAR SANDIA PARK. THE STRONG THUNDERSTORM WAS DRIFTING TOWARDS THE EAST/NORTHEAST AT 7 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...SAN ANTONITO...SEDILLO AND CANONCITO. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3527 10620 3502 10618 3513 10638 3521 10639 TIME...MOT...LOC 2002Z 256DEG 2KT 3516 10632 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:11 PM MDT | Special Weather Statement | ABQ | Curry | 49 min |
| Aug 9, 1:18 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 117 min |
| Aug 9, 1:23 PM MDT | Special Weather Statement | ABQ | Los Alamos | 37 min |
| Aug 9, 2:02 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| Aug 9, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 66 min |
| Aug 9, 2:15 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 2 hr |
| Aug 9, 2:20 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 115 min |
| Aug 9, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 48 min |
| Aug 9, 3:00 PM MDT | Special Weather Statement | ABQ | Cibola | 30 min |
| Aug 9, 3:01 PM MDT | Flash Flood Watch | ABQ | 39 hr | |
| Aug 9, 3:12 PM MDT | Special Weather Statement | ABQ | Santa Fe | 33 min |
| Aug 9, 3:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Aug 9, 3:28 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Aug 9, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 61 min |
| Aug 9, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 59 min |
| Aug 9, 3:38 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 112 min |
| Aug 9, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro | 60 min |
| Aug 9, 4:11 PM MDT | Special Weather Statement | ABQ | Mora | 64 min |
| Aug 9, 4:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Aug 9, 4:35 PM MDT | Special Weather Statement | ABQ | 40 min | |
| Aug 9, 4:50 PM MDT | Special Weather Statement | ABQ | Colfax | 40 min |
| Aug 9, 4:51 PM MDT | Special Weather Statement | ABQ | Torrance | 39 min |
| Aug 9, 4:59 PM MDT | Special Weather Statement | ABQ | 46 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.